Nonexistence theorems on perfect Lee codes over large alphabets

K.A. Post

Research output: Contribution to journalArticleAcademicpeer-review

42 Citations (Scopus)
Original languageEnglish
Pages (from-to)369-380
JournalInformation and Control
Volume29
Issue number4
DOIs
Publication statusPublished - 1975

Cite this

@article{a59e2ee24aa244aba62dba92f27d4c83,
title = "Nonexistence theorems on perfect Lee codes over large alphabets",
author = "K.A. Post",
year = "1975",
doi = "10.1016/S0019-9958(75)80005-2",
language = "English",
volume = "29",
pages = "369--380",
journal = "Information and Control",
issn = "0019-9958",
publisher = "Academic Press Inc.",
number = "4",

}

Nonexistence theorems on perfect Lee codes over large alphabets. / Post, K.A.

In: Information and Control, Vol. 29, No. 4, 1975, p. 369-380.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Nonexistence theorems on perfect Lee codes over large alphabets

AU - Post, K.A.

PY - 1975

Y1 - 1975

U2 - 10.1016/S0019-9958(75)80005-2

DO - 10.1016/S0019-9958(75)80005-2

M3 - Article

VL - 29

SP - 369

EP - 380

JO - Information and Control

JF - Information and Control

SN - 0019-9958

IS - 4

ER -